# SDR CALA2021033000385

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N37508
- Make and model: Boeing 737-9
- Aircraft serial: 43439
- Aircraft time: 1,128 hours, 365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 450773
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM LIGHTS SOME INOP IDENTIFIED POWER SUPPLY M1671 TO BE INOP IAW WDM 33-51-27-1 PAGE 1.  REPLACED POWER SUPPLY BATTERY M1671 IAW AA TASK 31-51-06-960 -803 TEST OK V915690
